# SDR SWAA2022072532038

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 67,911 hours, 40,129 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low
- Location: Flight Deck
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FIRE EXTINGUISHER SHOW LOW PRESSURE / [01] R/R'D F/D HALON FIRE EXTINGUISHER PER AMM 26-26-01.
